QUT ePrints

Solving MRHS linear equations

Raddum, Havard & Semaev, Igor (2008) Solving MRHS linear equations. Designs, Codes and Cryptography, 49(1-3), pp. 147-160.

View at publisher

Impact and interest:

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 30675
Item Type: Journal Article
Keywords: multiple right hand sides linear equations, algebraic attacks, AES
ISSN: 1573-7586
Subjects: Australian and New Zealand Standard Research Classification > INFORMATION AND COMPUTING SCIENCES (080000) > DATA FORMAT (080400) > Data Encryption (080402)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Past > Institutes > Information Security Institute
Deposited On: 12 Feb 2010 22:44
Last Modified: 11 Aug 2011 03:21

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page